Luong, Vu Trong (2016) Decay mild solutions of the nonlocal Cauchy problem for second order evolution equations with memory. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (20). pp. 1-15. ISSN 1417-3875
|
Text
p4309.pdf Download (402kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p4309.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:47 |
Last Modified: | 21 May 2016 05:49 |
URI: | http://real.mtak.hu/id/eprint/35320 |
Actions (login required)
![]() |
Edit Item |